MathSciNet Relay Station
MathSciNet bibliographic data
MR2443926 05C25
Bourgain, Jean; Gamburd, Alex Expansion and random walks in ${\rm SL}_d(\Bbb Z/p^n\Bbb Z)$. I. J. Eur. Math. Soc. (JEMS) 10 (2008), no. 4, 987–1011.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement